# SDR DL767960691

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Aft
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND LEFT AFT EMERGENCY LIGHT INOP.  RELAMPED, CKS OK.
